Allergic reaction to birth control? How long after I stop taking till my rash should go away?

I have been taking the birth control pill Jolivette for almost 2 weeks now. I had a rash start a couple of days after taking the first pill, but it was small and only in one area of my body. Now, almost two weeks later, my rash has spread to my entire body and it itches like crazy. I am not sure that it is from the pill but that is the only thing additional that I have started taking. I have not changed any body wash or anything!

My question is more of a basic question of allergic reactions. How long does it take for a rash and itching to subside after you stop taking the thing that you are allergic to. I am sure it is going to vary from person to person but I want to try to get an average time frame as I am going to go into the doctor if it gets worse or does not stop within ?? time.

Thanks for the help.

2 Answers

Relevance
  • dexter
    Lv 4
    1 decade ago
    Favorite Answer

    if you go to a dermatologist, with the prescribed cream very quickly, in just a few days everything will be gone.

    You are obviously spreading your rash with scratching...get a cream and it won't itch anymore either...

  • Anonymous
    5 years ago

    Talk to your doctor, and read the instructions and warnings that came with the patch. If it says anything about itching or rashes, then obviously do what it says. Maybe stop using it for a few days, get some benadryl and see if it goes away.

Still have questions? Get your answers by asking now.